cough-cold-icon
High Fever with shivering
High Fever with shivering but supresses after taking Paracetamol. It is going on since 2 days. There is cough and cold as well with running nose.
7122 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

HELLO, TABLET RECOFAST PLUS TWO TIMES A DAY TABLET TAXIM O200 TWICE AFTER LUNCH N DINNER FOR FIVE DAYS. TABLET PARACETAMOL 500ONE TABLET TWO-TIMES OR THREE TIMES A DAY. TABLET MONTUK LC ANTIALLERGIC ONE AT NIGHT FOR TEN TO FIFTEEN DAYS. CONSULT A GENERAL PHYSICIAN M.D. NEEDS PROPER HISTORY N EXAMINATION, N TESTS. O.K BYE.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
You need to rule out common causes of fever including urinary tract infection. Complete blood count Urine routine Smear for Malarial Parasite. Revert back with report
Next Steps
get the above mentioned tests. consult
Health Tips
keep yourself well hydrated.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Shivering and high fever Does high fever cause vomiting Fever and running nose
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.